Get your health question answered instantly from our pool of 18000+ doctors from over 80 specialties
191 Doctors Online

By proceeding, I accept the Terms and Conditions

Dr. Andrew Rynne
MD
Dr. Andrew Rynne

Family Physician

Exp 50 years

HCM Blog Instant Access to Doctors
HCM BlogQuestions Answered
HCM Blog Satisfaction

Is numbness and discomfort the side effect of botox?

Hi, I am 50, and have had 2 sessions of botox. My feet have gone numb, yet my sugar lvl are great. And I have had 3 episodes of well, suddenly it s like my bones are gone from the hips down. No pain, a small about of pressure on small of back is the only warning. I can still move, no pain, but I can t walk w/o holding myself up. I am wondering if it could be a side effect of the botox. I am also on 20 mg of Oxycodone twice a day.
Tue, 29 Jan 2019
Report Abuse
Question is related to
Drug/Medication ,  
Medical Procedures
General & Family Physician 's  Response
Hello,

It is not related to Botox. If symptoms persist, it is better to consult a physician and get evaluated.

Hope I have answered your query. Let me know if I can assist you further.

Take care

Regards,
Dr Shinas Hussain, General & Family Physician
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]
Share on
 

Related questions you may be interested in

doctor1 MD

I have had botox for nearly a decade to treat severe migraines. Recently I switched to a new provider after my old Neurologist retired. The new...

Recent questions on  Morphinans

doctor1 MD

i unfortunately recently relapsed and shot up oxycontin in my forearm. ever since there has been a small hard lump that looks like a ball. am i...

doctor1 MD

Hi, may I answer your health queries right now ? Please type your query here... I have severe perineum pain from turp surgery 4yrs ago. Ican not...

doctor1 MD

I am a diabetic and have had three heart attacks and lost my left leg three years ago and my right three months ago. we recently moved and I cannot...

doctor1 MD

i took 4 mg of dilaudid 2 nights in a row and was asked to drop a urine drug test 13 hours after last dose. Will it show up I am also on Durgesic...

doctor1 MD

I am taking 4mg of naltrexone at night . It has started to strenghthen me. I have the coxsackie virus. I have taken LDN for two months. I am...

doctor1 MD

Hi, I have a confidential question and need help to understand what I am taking; Can you help Are you there?? I have a family and need to take the...

doctor1 MD

I was just checking to see if a side effect of this medication could cause me to cough a lot at night.The doctor prescribed it for me to help with...